# SDR CA150720001

- Difficulty date: July 18, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 47830
- Condition: Leaking
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NLG DID NOT RETRACT AFTER TAKEOFF.  THE ACFT WAS JACKED AND SEVERAL RETRACTIONS HAVE BEEN DONE AND IT WAS NOT POSSIBLE TO RETRACT THE GEAR.  DURING THE LANDING GEAR EXTENSION AFTER THE NOSE GEAR IS DOWN AND LOCKED THERE IS A TIME DELAY BEFORE THE DOORS CLOSE, WHICH IS NORMAL, DURING THIS TIME DELAY HEAR A HISSING NOISE LIKE AN AIR HOSE THAT IS LEAKING, COULD BE HEARD.   THEN WE TRIED TO KEEP THE DOORS CLOSED WHEN SELECTING THE GEAR HANDLE UP. AND IT IS POSSIBLE FOR 1 MAN WITH 1 HAND TO KEEP THE DOORS FROM OPENING AND THUS PREVENTING THE GEAR RETRACTING. THEREFORE THE NLG DOOR ACTUATOR DETERMINED TO HAVE AN INTERNAL LEAK THAT PREVENTS THE DOORS FROM OPENING DURING GEAR RETRACTION IN THE AIR AFTER TAKE-OFF DUE TO THE AIRFLOW ON THE DOORS.  NLG DOOR ACTUATOR REPLACED, ACFT RTS.
